# SDR HALA2009041900160

- Difficulty date: April 19, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33466
- Aircraft time: 25,112 hours, 4,801 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ARRIVAL LT L-4 PASSENGER DOOR SLIDE RAFT FELL OFF AND RELEASED.  DID NOT DEPLOY.  INSTALLED SLIDE/RAFT TO L4 DOOR PER 767-3-205003.  OK FOR SERVICE.
